On the univalent, bounded, non-vanishing and symmetric functions in the unit disk

Tom 64 / 1996

J. Śladkowska Annales Polonici Mathematici 64 (1996), 291-299 DOI: 10.4064/ap-64-3-291-299

Streszczenie

The paper is devoted to a class of functions analytic, univalent, bounded and non-vanishing in the unit disk and in addition, symmetric with respect to the real axis. Variational formulas are derived and, as applications, estimates are given of the first and second coefficients in the considered class of functions.

Autorzy

  • J. Śladkowska

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek